# SDR AALA201710139009

- Difficulty date: October 12, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON AFT RIGHT NOSE LANDING GEAR DOOR FORWARD HINGE. REPLACED THE HINGE IAW AMM 32-22-13-410-001-A. ACCOMPLISHED OPS CHECK IAW AMM 32-22-00-220-002-A.
